Topical steroid side effect of groin on white skin showing striae

Topical Steroid Side Effect, Groin, Stretch Marks, Striae, White Skin

Topical Steroid Side Effect on groin of a person with White skin showing striae
White skin shows striae, a side effect of chronic use of high potency topical corticosteroid. This side effect is difficult to see in dark skin and therefore poses difficulty in monitoring for topical corticosteroid side effects. This effect is irreversible.

Click a category from the drop-down menu below to see images in that category, or browse this page for all images. Click on image to see full size and more information if available.

Child Category
category
617a3d478230f
1
0
Loading....
Eczema in skin of color logo in blue
This resource provides information to help patients recognize and manage eczema and find treatment. It also helps physicians differentiate eczema on skin of color from other skin diseases.